# SDR IPXA2022021378912

- Difficulty date: January 30, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 86,519 hours, 18,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 148T31212
- Condition: None
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON FUSELAGE SKIN (P/N:148T3121-2) ON STA 1725.5 ,NEAR S-7R.REPAIR I.A.W UPS EO B767-5330-24301-K AND 767-300 SRM 53-80-01-2R REPAIR 5 ,REV 118.01.
